# SDR DALA14000401605

- Difficulty date: December 31, 2013
- Submitted: January 5, 2014
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 67,923 hours, 9,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 6A TO 20A INOPERATIVE.  R & R BATTERY CHARGER AND BATTERY PACK.  OPS CHECKED GOOD IAW 33-51 AMM.
